Continuous-Time Stochastic Processes with Cyclical Long-Range Dependance

Anh, Vo V., Knopova, Viktoriya P., & Leonenko, Nikolai N. (2004) Continuous-Time Stochastic Processes with Cyclical Long-Range Dependance. Australian and New Zealand Journal of Statistics, 46(2), pp. 275-296.

View at publisher


We introduce continuous-time random processes whose spectral density is unbounded at some non-zero frequencies. The discretized versions of these processes have asymptotic properties similar to those of discrete-time Gegenbauer processes. We present some properties of the covariance function and spectral density as well as a theory of statistical estimation of the mean and covariance function of such processes. Some direction for further generalizations of the results are indicated.

Impact and interest:

20 citations in Scopus
15 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

254 since deposited on 14 Sep 2004
12 in the past twelve months

Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 429
Item Type: Journal Article
Refereed: Yes
Keywords: continuous, time processes, simgular spectrum, long, range dependance, Gegenbauer process
DOI: 10.1111/j.1467-842X.2004.00329.x
ISSN: 1369-1473
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Stochastic Analysis and Modelling (010406)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2004 Blackwell Publishing
Copyright Statement: The definitive version is available at
Deposited On: 14 Sep 2004 00:00
Last Modified: 29 Feb 2012 13:03

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page